Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Energy bounds condition for intertwining operators of types $B$, $C$, and $G_2$ unitary affine vertex operator algebras
HTML articles powered by AMS MathViewer

by Bin Gui PDF
Trans. Amer. Math. Soc. 372 (2019), 7371-7424 Request permission

Abstract:

The energy bounds condition for intertwining operators of unitary rational vertex operator algebras (VOAs) was studied, first by A. Wassermann for type $A$ affine VOAs, and later by T. Loke for $c<1$ Virasoro VOAs, and by V. Toledano-Laredo for type $D$ affine VOAs. In this paper, we extend their results to affine VOAs of types $B$, $C$, and $G_2$. As a consequence, the modular tensor categories of these unitary vertex operator algebras are unitary.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B69, 81T05, 81T40
  • Retrieve articles in all journals with MSC (2010): 17B69, 81T05, 81T40
Additional Information
  • Bin Gui
  • Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
  • MR Author ID: 1311026
  • Email: bin.gui@rutgers.edu
  • Received by editor(s): September 23, 2018
  • Received by editor(s) in revised form: May 10, 2019
  • Published electronically: August 20, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 372 (2019), 7371-7424
  • MSC (2010): Primary 17B69, 81T05, 81T40
  • DOI: https://doi.org/10.1090/tran/7907
  • MathSciNet review: 4024556